MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced postoperative left breast infection and underwent mesh explant.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Infection is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.In regards to infection the warnings section of the ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." note: this mdr report is related to a (b)(6) study conducted to proactively gather real-world evidence on the use and safety of the (b)(4) product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - mesh explanted.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2019, patient underwent bilateral augmentation mastopexy using a full vertical and horizontal t incision.Two pieces of galaform (galaflex 3dr) were used.Concomitant procedures included abdominoplasty, lipo suction, fat grafting to buttocks.On (b)(6) 2019, left breast infection ( (b)(6)) was reported.On (b)(6) 2019, patient had additional surgery as treatment - left breast exploration and debridement with removal of breast implant and mesh per prior notes, with placement of blake drain.Patient also treated with medications from (b)(6) 2019, at different timepoints.(iv beta lactam, iv ceftriaxone sodium.Also, cipro, bactrim, probiotics, gabapentin, percocet, toradol).Resolved on unknown date after (b)(6) 2019.Review by medical affairs identifies the reported ae as likely related to the device and serious.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14159238
Report Number1213643-2022-00167
Device Sequence Number11499421
Product Code OOD
UDI-Device Identifier00855920006256
UDI-Public(01)00855920006256
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2020
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot Number180352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight68 KG